# SDR DXTA2019010401864

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 898 hours, 626 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Bypass Switch
- Part number: 30B350003
- Part serial: HE3069
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 500 FEET, THE RIGHT FUEL FILTER BYPASS LIGHT CAME ON. **SUPPLEMENTAL INFORMATION:  INSTALLED NEW FUEL FILTER IMPENDING BYPASS SWITCH & REMOVED & INSPECTED FUEL FILTER - NO DEFECTS NOTED. WORK DONE IAW PWC 306D1 73-10-03. OPERATION CHK GOOD
